Forum

baclofen,meds for spasticity,back to neuro!!

hello everyone,

sadlywith my long time away,i have lostmy beautifulmum,i helped to care for her,april 1st,i lost her,miss her so much,so painful.i am going back to neuro after double vision diagnoses and spaticity,vertigo i started suffering last year,i was offered some meds,but am waiting i think til i see dr martin gloucester,he is very nice,a couple of years or more since i have seen him,feel i have a flare up ,that is jts not settling down,feel really scared to go back,ife is i termoil with family natiness ,with my mums wishes and sale of her home,having full bloods thurs,then my gp is writting to him,having headaches teporal on top of everything else,not sure am strong enough to get through it again,love boz xx

You are going to be upset and in a raw place after the loss of your mom x bet is was a big comfort to her that you were there and helped to look after her in her last few months x x you are strong it’s not easy to look after your mum when she was so ill and yet you did it x x see your neuro get some medication and focus on getting strong yourself so you feel better. I am on baclofen too and it does a good job but speak about the stressful times you are having and the effect this is having on you x I hope you feel better soon and stay strong x x x

hi shurell,

thankyou for your kind words of comfort,and advice with meds,it is tough to go back,but the spasms are getting more often and stronger,and think the meds can help calm things down,feel very alone with it all,and as you say the stress being so strong at the moment ,has to effectunderlying problems,i will say to him,thankyou again so much love boz xx

Hi boz

i am new here so don’t ‘know’ you, but just wanted to say how sorry I am. I lost my dad last year so I can understand some of what you’re feeling. It’s a hard, hard time and the family upset afterwards is something you just don’t need, I know. I have nothing new to add, except to say be good to yourself, look after yourself and give yourself a break. You are grieving and it is tough enough on its own without dealing with these symptoms. As has already been said, do tell your neuro what has been going on, because it is relevant.

Wishing you all the very best -

MonkeyGirl

hello monkeygirl,

thankyou for your kind words so comforting to have caring friends around us,when symptoms are somehow coming through so much more intence with all the stress and shock,of not having mum here,miss her so muc it is so hard,and now new symtoms,knoring there way through.i have a new referal to go back and see doc martin,and hopeful he will be able to help me,back to my gp this friday,i think he may try something while waiting,thankyou agin for your kind words love boz xx